兰州大学机构库 >数学与统计学院

Item hits: (Results 1-10 of 148) Help

Filters                    
???cn.org.cspace.web.jsptag.ItemTag.selected???(0)???cn.org.cspace.web.jsptag.ItemTag.clear??? Items/Page:    Sort:
Analysis of the relaxed deteriorated PSS preconditioner for singular saddle point linear systems 期刊论文
APPLIED MATHEMATICS AND COMPUTATION, 2017, 卷号: 305, 页码: 308-322
Authors:  Liang, ZZ;  Zhang, GF(张国凤);  Zhang, GF (reprint author), Natl Nat Sci Fdn China, Beijing, Peoples R China.
???itemlist.button.customize.love???  |  View/Download:44/0  |  Submitted Time:2018/01/19
Positive and skew-Hermitian splitting  Preconditioning  Singular saddle point linear systems  Convergence  
Perturbation bounds of generalized inverses 期刊论文
APPLIED MATHEMATICS AND COMPUTATION, 2017, 卷号: 296, 页码: 88-100
Authors:  Meng, LS;  Zheng, B;  Ma, PL;  Zheng, B (reprint author), Lanzhou Univ, Sch Math & Stat, Lanzhou 730000, Peoples R China.
???itemlist.button.customize.love???  |  View/Download:15/0  |  Submitted Time:2017/05/09
Generalized Inverses  Additive Perturbation Bound  Multiplicative Perturbation Bound  Distance  Optimality  
Extremal hexagonal chains with respect to the coefficients sum of the permanental polynomial 期刊论文
APPLIED MATHEMATICS AND COMPUTATION, 2016, 卷号: 291, 页码: 30-38
Authors:  Li, W;  Qin, ZM;  Zhang, HP;  Qin, ZM (reprint author), Nankai Univ, Ctr Combinator, Tianjin 300071, Peoples R China.;  Qin, ZM (reprint author), Nankai Univ, LPMC, Tianjin 300071, Peoples R China.
???itemlist.button.customize.love???  |  View/Download:48/0  |  Submitted Time:2017/01/12
Hexagonal Chain  Permanental Polynomial  Coefficients Sum  
Forcing polynomials of benzenoid parallelogram and its related benzenoids 期刊论文
APPLIED MATHEMATICS AND COMPUTATION, 2016, 卷号: 284, 页码: 209-218
Authors:  Zhao, S;  Zhang, HP;  Zhang, HP (reprint author), Lanzhou Univ, Sch Math & Stat, Lanzhou 730000, Gansu, Peoples R China.
???itemlist.button.customize.love???  |  View/Download:29/0  |  Submitted Time:2017/01/12
Forcing polynomial  Perfect matching  Innate degree of freedom  Forcing number  Benzenoid  
Efficient algorithms for solving the fractional ordinary differential equations 期刊论文
APPLIED MATHEMATICS AND COMPUTATION, 2015, 卷号: 269, 页码: 196-216
Authors:  Deng, JW;  Zhao, LJ;  Wu, YJ(伍渝江);  Zhao, LJ (reprint author), Lanzhou Univ, Sch Math & Stat, Gansu Key Lab Appl Math & Complex Syst, Lanzhou 730000, Peoples R China.
???itemlist.button.customize.love???  |  View/Download:28/0  |  Submitted Time:2017/01/12
Fractional ordinary differential equation  Predictor-corrector approach  Short memory principle  Equidistributing meshes  
A new generalized parameterized inexact Uzawa method for solving saddle point problems 期刊论文
APPLIED MATHEMATICS AND COMPUTATION, 2015, 卷号: 265, 页码: 414-430
Authors:  Dai, LF;  Liang, ML;  Fan, HT;  Liang, ML (reprint author), Tianshui Normal Univ, Sch Math & Stat, Tianshui 741001, Peoples R China.
???itemlist.button.customize.love???  |  View/Download:49/0  |  Submitted Time:2017/01/12
Saddle point problems  Generalized parameterized inexact Uzawa method  Convergence  Semi-convergence  Preconditioner  
Positive solutions of sub-superlinear Sturm Liouville problems 期刊论文
APPLIED MATHEMATICS AND COMPUTATION, 2015, 卷号: 261, 页码: 351-359
Authors:  Cheng, XY;  Dai, GW;  Dai, GW (reprint author), Dalian Univ Technol, Sch Math Sci, Dalian 116024, Peoples R China.
???itemlist.button.customize.love???  |  View/Download:27/0  |  Submitted Time:2017/01/12
Positive solution  Nonlinear eigenvalue problem  Strict lower and upper solutions  Leray-Schauder degree  Fixed point index  
On semi-convergence of a class of relaxation methods for singular saddle point problems 期刊论文
APPLIED MATHEMATICS AND COMPUTATION, 2015, 卷号: 261, 页码: 68-80
Authors:  Fan, HT;  Zhu, XY;  Zhen, B;  Zhu, XY (reprint author), Univ Texas Permian Basin, Dept Math, Odessa, TX 79762 USA.
???itemlist.button.customize.love???  |  View/Download:20/0  |  Submitted Time:2017/01/12
Singular saddle point problems  MIAOR method  GSSOR and USSOR methods  GSOR method  Semi-convergence  
A weighted numerical algorithm for two and three dimensional two-sided space fractional wave equations 期刊论文
APPLIED MATHEMATICS AND COMPUTATION, 2015, 卷号: 257, 页码: 264-273
Authors:  Deng, KY;  Chen, MH;  Sun, TL;  Sun, TL (reprint author), NE Normal Univ, Sch Geog Sci, Changchun 130024, Peoples R China.
???itemlist.button.customize.love???  |  View/Download:56/0  |  Submitted Time:2016/07/28
Fractional wave equation  Alternating direction implicit method  Left Riemann-Liouville fractional derivative  Right Riemann-Liouville fractional derivative  Weighted numerical algorithm  
Solutions of nonlinear Schrodinger equation with fractional Laplacian without the Ambrosetti-Rabinowitz condition 期刊论文
APPLIED MATHEMATICS AND COMPUTATION, 2015, 卷号: 257, 页码: 409-416
Authors:  Gou, TX;  Sun, HR(孙红蕊);  Sun, HR (reprint author), Lanzhou Univ, Sch Math & Stat, Lanzhou 730000, Gansu, Peoples R China.
???itemlist.button.customize.love???  |  View/Download:155/0  |  Submitted Time:2016/07/28
Fractional Laplacian  Ambrosetti-Rabinowitz condition  Mountain pass lemma  Concentration compactness principle